Skip to content

Departamento de Matematica

Sections
Personal tools
You are here: Home » Departamento de Matemática » Members » mszyld's Home

Martin Szyld

Welcome to my home page!

Contact me: mszyld@dm.uba.ar

Research Interests

  • Category theory. In particular higher category theory.
  • Model bicategories and its applications.
  • Representation theory. In particular Galois and Tannaka theories.

that's me!

Publications

  • 2018, Model bicategories and their homotopy bicategories (joint with Descotte M.E. and Dubuc E. J.), Preprint.
  • 2018, A localization of bicategories via homotopies (joint with Descotte M.E. and Dubuc E. J.), arXiv: 1805.05248.
  • 2018, The homotopy relation in a category with weak equivalences, arXiv: 1804.04244.
  • 2017, A general limit lifting theorem for 2-dimensional monad theory, Journal of Pure and Applied Algebra 222, 8, p.2359-2373. arXiv version:1702.03303.
  • 2016, Sigma limits in 2-categories and flat pseudofunctors (joint with Descotte M.E. and Dubuc E. J.), to appear in Advances in Mathematics. arXiv: 1610.09429.
  • 2016, A construction of certain weak colimits and an exactness property of the 2-category of categories (joint with Descotte M.E. and Dubuc E. J.), Theory and Applications of Categories 33, 8, p.192-215. arXiv version:1610.02453.
  • 2016, Tannaka theory over sup-lattices and descent for topoi (joint with Dubuc E. J.), Theory and Applications of Categories 31, p.852-906. Freely available at TAC website.
  • 2013, A Tannakian Context For Galois Theory (joint with Dubuc E. J.), Advances In Mathematics volume 234, p. 528-549. arXiv:1110.6411.

Talks

Below is some information on most of the talks I gave. I agree with Dr Z's opinion on blackboard talks, so I often don't use slides, and when I do, they don't hold that much information. But feel free to contact me for more info on any of the talks below!

Teaching

Always check the links below for updated information on each course.

Created by mszyld
Last modified 2018-05-20 06:33 AM
 
 

Powered by Plone